The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.01 - January (1972 vol.21)
pp: 100-102
P. Siy , Department of Electrical Engineering, University of Akron
ABSTRACT
It is shown that the minimum canonical sum-of-products form of a given fuzzy function is the union of all its prime implicants. A reduction rule, which is necessary and sufficient, is presented that will generate all the prime implicants.
INDEX TERMS
Fuzzy function, fuzzy function reduction rule, fuzzy operations, fuzzy relations, fuzzy variable, prime implicant of fuzzy function.
CITATION
P. Siy, C.S. Chen, "Minimization of Fuzzy Functions", IEEE Transactions on Computers, vol.21, no. 1, pp. 100-102, January 1972, doi:10.1109/T-C.1972.223439
19 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool